American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A63) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Olga Holtz, Amos Ron and Zhiqiang Xu. Hierarchical zonotopal spaces. Trans. Amer. Math. Soc. 364 (2012) 745-766. MR 2846351.
Abstract, references, and article information
View Article: PDF

[2] Marian Neamtu. Delaunay configurations and multivariate splines: A generalization of a result of B. N. Delaunay. Trans. Amer. Math. Soc. 359 (2007) 2993-3004. MR 2299443.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Feng Dai. Characterizations of function spaces on the sphere using frames. Trans. Amer. Math. Soc. 359 (2007) 567-589. MR 2255186.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] A. Cohen, W. Dahmen and R. DeVore. Multiscale decompositions on bounded domains. Trans. Amer. Math. Soc. 352 (2000) 3651-3685. MR 1458320.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Yuan Xu. Summability of Fourier orthogonal series for Jacobi weight on a ball in $\mathbb{R}^d$ . Trans. Amer. Math. Soc. 351 (1999) 2439-2458. MR 1475698.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] C. K. Chui, D. Hong and R. Q. Jia. Stability of optimal-order approximation by bivariate splines over arbitrary triangulations . Trans. Amer. Math. Soc. 347 (1995) 3301-3318. MR 1311906.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Rong Qing Jia. The Toeplitz theorem and its applications to approximation theory and linear PDEs . Trans. Amer. Math. Soc. 347 (1995) 2585-2594. MR 1277117.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Carl de Boor, Ronald A. DeVore and Amos Ron. Approximation from shift-invariant subspaces of $L\sb 2(\bold R\sp d)$ . Trans. Amer. Math. Soc. 341 (1994) 787-806. MR 1195508.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Rong Qing Jia. Multivariate discrete splines and linear Diophantine equations . Trans. Amer. Math. Soc. 340 (1993) 179-198. MR 1159194.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Thomas Bloom. A spanning set for ${\scr C}(I\sp n)$ . Trans. Amer. Math. Soc. 321 (1990) 741-759. MR 984854.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Asher Ben-Artzi and Amos Ron. Translates of exponential box splines and their related spaces . Trans. Amer. Math. Soc. 309 (1988) 683-710. MR 961608.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Rong Qing Jia. Approximation order from certain spaces of smooth bivariate splines on a three-direction mesh . Trans. Amer. Math. Soc. 295 (1986) 199-212. MR 831196.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Ronald A. DeVore and Xiang Ming Yu. Multivariate rational approximation . Trans. Amer. Math. Soc. 293 (1986) 161-169. MR 814918.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] E. J. Halton and W. A. Light. Projections on tensor product spaces . Trans. Amer. Math. Soc. 287 (1985) 161-165. MR 766211.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] C. de Boor and R. DeVore. Approximation by smooth multivariate splines . Trans. Amer. Math. Soc. 276 (1983) 775-788. MR 688977.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1